# SDR AALA202207198159

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 56,125 hours, 35,410 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX611063
- Condition: Low Pressure
- Location: Zone 400 - Nac/P
- Part time: 69,073 hours, 30,147 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO BOS DUE TO A GREEN HYDRAULIC SYSTEM #1 ENGINE LOW PRESSURE ECAM MESSAGE. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202207158159: REPLACED #1 ENGINE, ENGINE DRIVEN HYDRAULIC PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-11-51 AND AMM 29-11-00. ** (CLOSED)
